# SDR HALA2016080100313

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 89,604 hours, 35,394 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2  INDICATION ON STATUS PAGE.   PERFORMED BITE PROCEDURE IAW FIM 21-31 FAULT TREE 803.  MESSAGE CLEARED NO FAULTS NOTED. OK FOR SERVICE
